Indian Journal of Cancer
Medknow Publications on behalf of Indian Cancer Society
Vol. 41, No. 4, 2004, pp. 178-180
Bioline Code: cn04035
Full paper language: English
Document type: Research Article
Document available free of charge
Indian Journal of Cancer, Vol. 41, No. 4, 2004, pp. 178-180
© Copyright 2004 Indian Journal of Cancer.
Case Report - Early occurrence of acute myeloid leukemia following adjuvant radiotherapy and higher cumulative dose of cyclophosphamide in carcinoma breast|
Srivastava A, Murari M, Datta NR
We report a case of cancer breast developing acute myeloid leukemia (AML) within a relatively short interval of two and a half years of her primary treatment. This could be attributed to post operative radiotherapy and a higher cumulative dose of cyclophosphamide (14.4 gm) which had to be given as a part of her combination chemotherapy regimen, initially as adjuvant and then later as salvage chemotherapy. The successful salvage therapy for secondary AML instituted in this case is also discussed.
Cancer breast, Leukemia, Chemotherapy, Radiotherapy, Second malignancy
Alternative site location: http://www.indianjcancer.com/